# SDR HNAA2025031000144

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 44,883 hours, 40,585 cycles
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HS2 VALVE FAIL MESSAGE DURING TAKE OFF.  FACT  08MAR25  22:23  ORD  MX FOUND HS2 VALVE CANNON PLUG BACKSHELL LOOSE TIGHTENED BACK SHELL IAW AS REQ. OPS CHECKED IAW AMM 36-11-02. OPS CHECK GOOD A/C OK FOR SERVICE AT THIS TIME
